# SDR F3LA2022082900090

- Difficulty date: August 14, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N235FR
- Make and model: Airbus A320-214
- Aircraft serial: 07272
- Aircraft time: 20,830 hours, 8,784 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: D5347112420200
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R#12704.0308 AFT CABIN AFT WET AREA L/H SHEAR PLATE CRACKED UNDERNEATH FWD END.
CORRECTIVE ACTION: REMOVED & REPLACED AFT CABIN AFT WET AREA L/H SHEER PLATE IAW A320 SRM 51-42-11
